Michigan, 2022Flooding in Michigan, April 13 to 16, 2022
April 13 to 16, 2022 · NWS MQT · 2 events in 1 county or zone
Melting of the snowpack combined with several episodes of heavier rainfall caused minor flooding on the Sturgeon River in Houghton County during mid-April.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Melting of the snowpack combined with several episodes of heavier rainfall caused minor flooding on the Sturgeon River in Houghton County during mid-April.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before the first event at Apr 13, 6:41 AM EST, 2 hours 34 minutes earlier.
Area forecast discussion, Apr 13, 6:41 AM EST, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
741 AM EDT Wed Apr 13 2022
.SHORT TERM...(Today and tonight)
Issued at 413 AM EDT WED APR 13 2022
Rain continues across Upper Michigan this morning as embedded
thunderstorms are moving across the central portions of the CWA. The
advertised warm front is right on the UP's doorstep this morning,
although the ongoing thunderstorms are perturbing it as well...
which will bring some uncertainty for any possible thunderstorms
this afternoon. WAA continues to build an inversion and low-level
stability across the UP this morning, however precipitation falling
through the column will allow intermittent gusts to reach the sfc.
As the rest of the morning goes on, expecting the ongoing
precipitation to continue lifting to ENE, with most precipitation
ending across the CWA by 12Z this morning. Add'l rain amounts
through the rest of the morning will range from around a tenth of an
inch across the western UP to around 0.75 inches of rain within the
thunderstorms shifting across the central, into eastern Upper
Michigan. Localized ponding of water will continue as soils still
remain at least partially frozen. Radar estimates of rainfall
suggest a swatch of 0.75 to around 1.00 inch of rain has already
fallen from near Watersmeet to the NE towards Negaunee, with the
office having received its first thunder of the year and just over
0.6 inches of rain so far.
Despite the break in pcpn today, abundant low-level moisture beneath
a building inversion will keep low clouds and fog around much of the
UP through the day. Temperatures are tricky as it will depend on how
much WAA can actually bring up the temperatures. With thunderstorms
having already perturbed some of the frontal boundary, this could
hinder daytime highs across the eastern two-thirds of the CWA today.
Across the Keweenaw, western, and north-central portions of the UP
thinking temps will remain in the upper 30s, to perhaps mid 40s.
Elsewhere, low 40s to perhaps low 50s are expected. A break in the
pcpn is expected through the first half of the day, but as the warm
front lifts north, a cold front will begin shifting in from the
west. As this cold front swings across the UP from west to east,
another round of precipitation is expected. There could be a
thunderstorm across the central and east as the frontal boundary
approaches, but chances aren't too high, especially with the
uncertainty for instability. Rain should come to an end from west to
east, with chances of snow and gusty winds returning behind the cold
front by Thursday morning across the west half.
.LONG TERM...(Thursday through Tuesday)
Issued at 455 AM EDT WED APR 13 2022
Thursday into Saturday, as the occluded cold front clears the U.P.
early Thursday to the east and the closed low slowly lifts north
into Ontario, ensuing CAA behind the system and deep cyclonic flow
on the southern periphery on the low will result in isolated to
scattered snow showers lingering Thursday into Saturday with the
greatest coverage Thu-Fri over the west in closer proximity to the
low. Continued tight pressure gradient across the area will also
result in blustery sw-w winds through the period, especially
across the Keweenaw. Deep, strong westerly cyclonic flow and CAA
lowering 850 mb temps down to around -15C by Fri morning could
result in a several inches of accumulating lake effect snow across
the Keweenaw, especially late Thursday into Friday. Winds veering
more nw by Saturday ahead of a ridge building in from the
Northern Plains/Canadian Prairies should result in light LES
pushing slightly farther inland into northern zones on Saturday.
Highs most days Thu through Sat will be in the 30s, although there
could be some lower 40s east half and south central on Thu.
Broad Canadian sfc ridging building over the area will result in
drier and continued cool conditions Sat night into Sunday.
Plenty of model uncertainty still exists into early next week
regarding the track of the next shortwave and associated sfc low
fcst to approach from the Northern Plains. Most of the deterministic
models from last night's 00Z runs had trended well south with the
track of this system through the mid-MS River Valley, but now they
have trended back well to the north, bringing the shortwave and
associated sfc low across the Upper Great Lakes. The only exception
to this is the 00Z UKMET run which still has a more southern track
per last night's runs. Given the uncertainty...really have no choice
but to stick with the low chc pops of the model blend/ensembles for
Sun night and Monday until models show more run-to-run continuity
with this system. If the latest runs of the GFS and ECMWF verify,
there would be a potential for at least a couple inches of snow
accumulation from this system. Other than a few lingering flurries,
expect drier conditions on Tuesday although still continued cool in
a northerly flow.
Looks like the active weather pattern will continue into at least
the middle of next week as deterministic models and ensembles
indicate another system could bring in another round of mixed pcpn
by Wednesday.
&&
.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 741 AM EDT WED APR 13 2022
LIFR to VLIFR conditions are expected to persist through this
evening at all TAF sites. Conditions blo airport minimums are
expected at CMX this morning with easterly upslope winds and
abundant low-level moisture trapped beneath a strong inversion. This
inversion will also bring periods of LLWS at CMX. A cold front is
expected to traverse the area tonight, which should bring
improvement to MVFR along with an additional chance for -SHRA. Late
in the TAF period, some snow will begin to mix in at IWD/CMX.
&&
.MARINE...(For the 4 AM Lake Superior forecast issuance)
Issued at 438 AM EDT WED APR 13 2022
An active week continues across Lake Superior with east to northeast
gales of 40 to 45 knots this morning across the western and central
portions of the lake. These winds are expected to relax this morning
into the afternoon, with a feel gales to 35 knots expected across
the central portion of Superior through this evening. An area of low
pressure becomes stagnant this evening across northern Wisconsin.
Lighter winds to around 20 to 30 knots are expected as this low
pressure slows down over the region briefly tonight; however, this
low pressure system is expected to deepen as it lifts over the lake
late tonight. As it does, southwest gales of 40 to 45 knots will be
possible on Thursday over the western and central portions of Lake
Superior. The low is expected to pull away to the north on Friday as
colder air gets wrapped around it over the lake on Friday. This will
bring a continued chance of westerly gales to 35 knots over much of
the lake until Friday evening. Lighter winds will return for the
weekend as a ridge of high pressure approaches from the northwest.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
None.
Lake Superior...
Gale Warning until 11 AM EDT this morning for LSZ266.
Gale Warning until 2 PM EDT /1 PM CDT/ this afternoon for LSZ162-
263.
Gale Warning until 5 PM EDT this afternoon for LSZ244-245-264.
Gale Warning until 8 AM EDT this morning for LSZ265.
Lake Michigan...
Gale Warning from 8 AM to 5 PM EDT Thursday for LMZ221-248-250.
&&
SHORT TERM...JAW
LONG TERM...Voss
AVIATION...JAW
MARINE...JAWHazardous weather outlook, Apr 13, 3:32 AM EST, 5 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Marquette MI
432 AM EDT Wed Apr 13 2022
MIZ001>007-009>014-084-085-141000-
Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce-
Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft-
Southern Houghton-Northern Schoolcraft-
432 AM EDT Wed Apr 13 2022 /332 AM CDT Wed Apr 13 2022/
This Hazardous Weather Outlook is for portions of western Upper
Michigan and central Upper Michigan.
.DAY ONE...Today and Tonight
There is a chance of thunderstorms over mainly central and
eastern Upper Michigan.
Recent and expected rainfall along with snowmelt runoff will
cause ponding of water across the area and localized flooding on
some area streams.
Some minor lakeshore flooding is possible along the eastern side
and the tip of the Keweenaw Peninsula today as waves up to 10
feet are possible.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday
Some minor lakeshore flooding is possible along the Lake Michigan
shoreline of Schoolcraft County Thursday into Friday.
.SPOTTER INFORMATION STATEMENT...
The need for weather spotter reports is not anticipated at this
time.
LSZ162-240>251-263>267-141000-
Lake Superior west of a line from Saxon Harbor WI to Grand
Portage MN beyond 5NM-Saxon Harbor WI to Black River MI-
Black River to Ontonagon MI-
Ontonagon to Upper Entrance of Portage Canal MI-
Upper Entrance of Portage Canal to Eagle River MI-
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
Lake Superior from Saxon Harbor WI to Upper Entrance to Portage
Canal MI 5NM off shore to the US/Canadian border including Isle
Royale National Park-
Lake Superior from Upper Entrance to Portage Canal to Manitou
Island MI 5NM off shore to the US/Canadian Border-
Lake Superior West of Line from Manitou Island to Marquette MI
Beyond 5NM from shore-
Lake Superior East of a line from Manitou Island to Marquette MI
and West of a line from Grand Marais MI to the US/Canadian Border
Beyond 5NM from shore-
Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off
shore to the US/Canadian border-
432 AM EDT Wed Apr 13 2022 /332 AM CDT Wed Apr 13 2022/
This Hazardous Weather Outlook is for portions of Eastern Lake
Superior...Central Lake Superior and Western Lake Superior.
.DAY ONE...Today and Tonight
There is a chance of thunderstorms today into this evening over
the east half of Lake Superior.
Northeast to easterly gales of 35 to 40 knots are expected today
over western Lake Superior. See the latest Marine Weather Message
and Open Lake Forecast for further details.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday
Southwest to west gales of 35 to 40 knots are possible at times
Thursday into Friday. There will likely be a period of southwest
gales to 45 knots over west and north central Lake Superior
Thursday night. See the latest Open Lake Forecast for more
details.
.SPOTTER INFORMATION STATEMENT...
The need for weather spotter reports is not anticipated at this
time.
LMZ221-248-250-141000-
Green Bay North of line from Cedar River MI to Rock Island
Passage-Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
432 AM EDT Wed Apr 13 2022
This Hazardous Weather Outlook is for portions of Northern Lake
Michigan.
.DAY ONE...Today and Tonight
There is a chance of thunderstorms this afternoon and evening.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday
Southwest gales around 35 knots are likely at times Thursday into
Friday. See the latest Marine Weather Message and Nearshore Marine
Forecast for further details.
.SPOTTER INFORMATION STATEMENT...
The need for weather spotter reports is not anticipated at this
time.
Voss
In the hours before
Local storm report, Apr 13, 6:08 AM EST, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
708 AM EDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN MANISTIQUE 45.96N 86.25W
04/13/2022 M1.19 INCH SCHOOLCRAFT MI TRAINED SPOTTER
RAINFALL OVERNIGHT HAS ENDED.
&&
JAWLocal storm report, Apr 13, 6:32 AM EST, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
732 AM EDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 AM HEAVY RAIN 2 S BARAGA 46.74N 88.50W
04/13/2022 E1.09 INCH BARAGA MI TRAINED SPOTTER
&&
JAWLocal storm report, Apr 13, 6:34 AM EST, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
734 AM EDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 11 WSW WATERSMEET 46.22N 89.41W
04/13/2022 M1.80 INCH GOGEBIC MI CO-OP OBSERVER
CO-OP OBSERVER STATION WTRM4 WATERSMEET 12
WSW.
0700 AM HEAVY RAIN 2 SE CHAMPION 46.50N 87.94W
04/13/2022 M1.62 INCH MARQUETTE MI COCORAHS
COCORAHS STATION MI-MQ-24 WOBIC 0.5 ESE.
0720 AM HEAVY RAIN PAULDING 46.40N 89.18W
04/13/2022 M1.61 INCH ONTONAGON MI CO-OP OBSERVER
CO-OP OBSERVER STATION PDGM4 PAULDING.
0700 AM HEAVY RAIN 6 SE BIG BAY 46.74N 87.65W
04/13/2022 M1.61 INCH MARQUETTE MI MESONET
MESONET STATION CW9114 HALFWAY BIG BAY RD.
0637 AM HEAVY RAIN WATERSMEET 46.27N 89.17W
04/13/2022 M1.59 INCH GOGEBIC MI MESONET
MESONET STATION WMTM4 WATERSMEET.
0705 AM HEAVY RAIN 1 SE CHATHAM 46.33N 86.92W
04/13/2022 M1.58 INCH ALGER MI MESONET
MESONET STATION CTMM4 0.9 SE CHATHAM.
0729 AM HEAVY RAIN HARVEY 46.49N 87.35W
04/13/2022 M1.56 INCH MARQUETTE MI MESONET
MESONET STATION FW7853 MARQUETTE.
0645 AM HEAVY RAIN 4 NNE WATTON 46.58N 88.58W
04/13/2022 M1.52 INCH BARAGA MI CO-OP OBSERVER
CO-OP OBSERVER STATION SNWM4 3.5 NE WATTON.
0725 AM HEAVY RAIN 2 N WITCH LAKE 46.32N 88.02W
04/13/2022 M1.50 INCH MARQUETTE MI MESONET
MESONET STATION FW8041 REPUBLIC.
0630 AM HEAVY RAIN 5 SW NATIONAL MINE 46.41N 87.76W
04/13/2022 M1.48 INCH MARQUETTE MI COCORAHS
COCORAHS STATION MI-MQ-19 ISHPEMING 7.2 SW.
0703 AM HEAVY RAIN 4 NNW WATTON 46.60N 88.63W
04/13/2022 M1.47 INCH BARAGA MI MESONET
MESONET STATION BPLM4 4 NNW WATTON.
0645 AM HEAVY RAIN 6 ESE PAULDING 46.36N 89.08W
04/13/2022 M1.41 INCH ONTONAGON MI CO-OP OBSERVER
CO-OP OBSERVER STATION PAUM4 5.8 SE
PAULDING.
0715 AM HEAVY RAIN 1 NW GARDEN CORNERS 45.90N 86.55W
04/13/2022 M1.28 INCH DELTA MI MESONET
MESONET STATION CW3768 GARDEN CORNERS.
0722 AM HEAVY RAIN 2 S BARAGA 46.74N 88.50W
04/13/2022 M1.27 INCH BARAGA MI MESONET
MESONET STATION FW3996 LANSE.
0600 AM HEAVY RAIN HARVEY 46.49N 87.35W
04/13/2022 M1.14 INCH MARQUETTE MI CO-OP OBSERVER
CO-OP OBSERVER STATION HRVM4 HARVEY.
0602 AM HEAVY RAIN 4 SE HARVEY 46.45N 87.30W
04/13/2022 M1.14 INCH MARQUETTE MI CO-OP OBSERVER
CO-OP OBSERVER STATION GGRM4 GREEN GARDEN.
0715 AM HEAVY RAIN BARAGA 46.78N 88.49W
04/13/2022 M1.13 INCH BARAGA MI MESONET
MESONET STATION DW8215 BARAGA.
0729 AM HEAVY RAIN HIAWATHA 46.12N 86.27W
04/13/2022 M1.12 INCH SCHOOLCRAFT MI MESONET
MESONET STATION FW8416 MANISTIQUE.
0700 AM HEAVY RAIN 6 E CHAMPION 46.50N 87.84W
04/13/2022 M1.06 INCH MARQUETTE MI CO-OP OBSERVER
CO-OP OBSERVER STATION CLKM4 5.7 E CHAMPION.
&&Local storm report, Apr 13, 7:49 AM EST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
849 AM EDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 AM HEAVY RAIN 3 W ECHO LAKE 46.61N 88.91W
04/13/2022 M2.12 INCH HOUGHTON MI MESONET
MESONET STATION KTNM4 8 N KENTON.
0800 AM HEAVY RAIN THREE LAKES 46.56N 88.21W
04/13/2022 M1.84 INCH BARAGA MI COCORAHS
COCORAHS STATION MI-BG-3 LANSE 17.8 SE.
0745 AM HEAVY RAIN 8 S MOUNTAIN LAKE 46.75N 87.88W
04/13/2022 M1.63 INCH MARQUETTE MI CO-OP OBSERVER
CO-OP OBSERVER STATION BBEM4 BIG BAY 9 SW.
0800 AM HEAVY RAIN 2 SE HERMAN 46.65N 88.33W
04/13/2022 M1.46 INCH BARAGA MI CO-OP OBSERVER
CO-OP OBSERVER STATION HERM4 2.0 SE HERMAN.
0715 AM HEAVY RAIN 1 SSW MARQUETTE 46.54N 87.40W
04/13/2022 M1.42 INCH MARQUETTE MI COCORAHS
COCORAHS STATION MI-MQ-18 MARQUETTE 0.7 SSW.
0730 AM HEAVY RAIN 1 SSW MARQUETTE 46.54N 87.40W
04/13/2022 M1.34 INCH MARQUETTE MI MESONET
MESONET STATION EW7933 MARQUETTE.
0830 AM HEAVY RAIN 2 SSE TROWBRIDGE PARK 46.53N 87.42W
04/13/2022 M1.34 INCH MARQUETTE MI MESONET
MESONET STATION DW0570 MARQUETTE.
0800 AM HEAVY RAIN 1 NW GARDEN CORNERS 45.90N 86.55W
04/13/2022 M1.11 INCH DELTA MI CO-OP OBSERVER
CO-OP OBSERVER STATION GDCM4 0.8 NW GARDEN
CORNERS.
0700 AM HEAVY RAIN MUNISING 46.41N 86.66W
04/13/2022 M1.05 INCH ALGER MI CO-OP OBSERVER
CO-OP OBSERVER STATION MNSM4 MUNISING.
0803 AM HEAVY RAIN 1 SW GERMFASK 46.24N 85.94W
04/13/2022 M1.03 INCH SCHOOLCRAFT MI MESONET
MESONET STATION SNYM4 1 SW GERMFASK.
0600 AM HEAVY RAIN 3 NW MANISTIQUE 45.99N 86.28W
04/13/2022 M1.00 INCH SCHOOLCRAFT MI COCORAHS
COCORAHS STATION MI-SH-1 MANISTIQUE 2.7 NW.
&&
TAPLocal storm report, Apr 13, 8:31 AM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
931 AM EDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HEAVY RAIN 1 WNW MARQUETTE 46.55N 87.41W
04/13/2022 M1.47 INCH MARQUETTE MI NWS EMPLOYEE
24 HOUR TOTAL SINCE YESTERDAY; 1.11 INCHES
SINCE MIDNIGHT.
&&
LGLocal storm report, Apr 13, 9:10 AM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1010 AM EDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM HEAVY RAIN 3 SE BIG BAY 46.78N 87.69W
04/13/2022 M1.88 INCH MARQUETTE MI TRAINED SPOTTER
BEGAN AT 6:15PM EDT YESTERDAY. TOTAL
RAINFALL FOR SEASON IS NOW 2.32 INCHES.
&&
TAPFlood, Houghton
- When
- April 13, 9:15 AM EST to April 16, 12:00 AM EST
- Where
- Houghton County, 0.46 mi N of Alston to 0.58 mi WSW of Alston
- Cause
- Heavy Rain / Snow Melt
- Reported by
- River/Stream Gage
- Coordinates
- 46.777, -88.729
The combination of heavy rain and snowmelt resulted in minor flooding along the Sturgeon River near Alston.
Flood, Houghton
- When
- April 14, 12:00 AM EST to April 16, 12:00 AM EST
- Where
- Houghton County, 1.78 mi SSE of Chassell to 2.89 mi SSE of Chassell
- Cause
- Heavy Rain / Snow Melt
- Reported by
- River/Stream Gage
- Coordinates
- 47.006, -88.515
Minor flooding occurred near Chassell along the Sturgeon River in mid-April.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flood in Mississippi, April 13, 2022$2.2 million · EF2 · 92 events
- Flash Flooding and Flood in Arkansas, April 13, 20221 death · $50,000 · 0.88 in hail · 10 events
- Rip Current in Alabama, April 13, 20221 death · 2 injured · 1 event
- Rip Current in Puerto Rico, April 13, 20221 death · 1 event
- Tornadoes and Flash Flood in Arkansas, April 13, 2022$335,000 · EF1 · 17 events
- Tornado and Flash Flood in Mississippi, April 13, 20222 injured · $213,000 · EF0 · 30 events
- Tornadoes and Flash Flood in Kentucky, April 13 to 18, 2022$177,000 · EF1 · 25 events
- Damaging Winds in Tennessee, April 13, 2022$200,000 · 61 kt wind · 46 events
- Tornado and Damaging Wind in Oklahoma, April 13, 20221 injured · $325,000 · EF1 · 2 events
- Tornado and Damaging Winds in Indiana, April 13, 2022$330,000 · EF0 · 8 events
- Flash Flooding and Damaging Winds in Tennessee, April 13, 2022$113,000 · 50 kt wind · 25 events
- Tornado and Damaging Winds in Missouri, April 13, 2022$272,000 · EF0 · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1019770, 1019771.